×

Found 10 Documents (Results 1–10)

100
MathJax

Topological proofs of Keller’s theorem and an equivariant version of it. (English. Russian original) Zbl 0822.46020

Russ. Acad. Sci., Izv., Math. 42, No. 3, 621-629 (1994); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 57, No. 3, 213-224 (1993).
MSC:  46C05 46A55
PDF BibTeX XML Cite
Full Text: DOI

Classification of \(G\)-spaces. (English. Russian original) Zbl 0812.57024

Russ. Acad. Sci., Izv., Math. 41, No. 3, 581-591 (1993); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 56, No. 6, 1345-1357 (1992).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

all top 5

Year of Publication

all top 3

Classification